Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 44 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2006Variants of Karamata's iteration theoremSeneta, Eugene; Mathematics & StatisticsVariants of Karamata's iteration theorem, Institut Mathematique. Publications, vol.80,(94),2006,pp 241-251
2005Limit theorems for self-normalized large deviationWang, Qiying; Mathematics & StatisticsLimit theorems for self-normalized large deviation, Electronic Journal of Probability, vol.10,(38),2005,pp 1260-1285
2005On the Edgeworth expansion for elementary polynomials based on trimmed samplesWeber, Neville; Borovskikh, Yuri V.; Mathematics & StatisticsOn the Edgeworth expansion for elementary polynomials based on trimmed samples, Bulletin of the Australian Mathematical Society, vol.71,(1),2005,pp 155-166
2005Spreadable arrays and martingale structuresWeber, Neville; Ivanoff, Barbara Gail; Mathematics & StatisticsSpreadable arrays and martingale structures, Journal of the Australian Mathematical Society, vol.79,(N/A),2005,pp 277-296
2005Exact tests and quasi-exact alternativesPhipps, Mary; Mathematics & StatisticsExact tests and quasi-exact alternatives, Mathematical Scientist, vol.30,(N/A),2005,pp 125-133
2005Forecasting volatilityPeiris, Mahatelge (Shelton); Appadoo, S; Thavaneswaran, A; Mathematics & StatisticsForecasting volatility, Statistics & Probability Letters, vol.75,(1),2005,pp 1-10
2005The problem of the broken rod and Ernesto Cesaro's early work in probabilitySeneta, Eugene; Jongmans, Francois; Mathematics & StatisticsThe problem of the broken rod and Ernesto Cesaro's early work in probability, Mathematical Scientist, vol.30,(N/A),2005,pp 67-76
2005Monte Carlo simulation of diffusion in a spatially nonhomogeneous medium: A biased random walk on an asymmetrical latticeFarnell, Leslie; Gibson, William; Mathematics & Statistics; Mathematics & StatisticsMonte Carlo simulation of diffusion in a spatially nonhomogeneous medium: A biased random walk on an asymmetrical lattice, Journal of Computational Physics, vol.208,(1),2005,pp 253-265
2008Random coefficient volatility modelsPeiris, Mahatelge Shelton; Appadoo, S; Thavaneswaran, A.; Mathematics & StatisticsRandom coefficient volatility models, Statistics and Probability Letters, vol.78, N/A, 2008,pp 582-593
2008Large deviations of bootstrapped U-statisticsRobinson, John; Borovskikh, Yuri V.; Mathematics & StatisticsLarge deviations of bootstrapped U-statistics, Journal of Multivariate Analysis, vol.99, N/A, 2008,pp 1793-1806